# SDR ASAA11510809

- Difficulty date: December 15, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 13,190 hours, 4,291 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 003886
- Condition: Failed
- Location: E&E Bay
- Part time: 13,190 hours, 4,291 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERF SHOWS IN SCATCH PAD "PERF LIMITS UPLINK READY" NEAR CONSTANTLY WILL NOT AUTO LOAD PERF INFO MUST MANUALY LOAD PERF. CAPT CDU WILL NOT ALLOW SELECTION OF INFO FROM SCATCH PAD.  FOUND LEFT FMC WITH MULTIPLE FAULTS.  REPLACED FMC COMPUTER CROSSLOADED SOFTWARE RIGHT TO LEFT.  INSTALLATION TEST GOOD REF AMM 34 61 02.
